# SDR VNAA2018083111102

- Difficulty date: August 31, 2018
- Submitted: September 1, 2018
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- Aircraft time: 31,985 hours, 31,667 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO A LAV SMOKE WARNING. LAVATORY WAS INSPECTED BY THE FIRE DEPARTMENT WITH THERMAL SENSORS. NO EVIDENCE OF FIRE OR SMOKE FOUND. DEFERRED LAV SMOKE DETECTION SYSTEM.  R&R LAV SMOKE DETECTOR IAW AMM 26-11-01-000/400-801, OPS CHECK GOOD.
